HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Backward shift invariant subspaces in the bidisc

Files in This Item:
pre496.pdf433.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83642

Title: Backward shift invariant subspaces in the bidisc
Authors: Nakazi, T. Browse this author
Keywords: bidisc
Hardy space
backward shift
invariant subspace
double commuting
Issue Date: 1-Oct-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 496
Start Page: 1
End Page: 9
Abstract: Suppose T<I> is a Toeplitz operator with a symbol <p on the Hardy space on the bidisc, H2. Let N be a backward shift invariant subspace of H2, that is, N is an invariant subspace under r; and r;.Let P be the orthogonal projection from H2 onto N. For </Jin H00 , put S</> = PT<t>JN. In this paper, we are interested in backward shift invariant subspaces which satisfy BzS:V = S!Sz. In particular, we show that SzS:V = S:VSz if N is of finite dimension.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69246
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University